# SDR 20001107SH018

- Difficulty date: November 7, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861CAB
- Condition: Inaccurate
- Location: Angle Of Attack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANGLE OF ATTACK SENSOR P/N 861CAB, CHANNEL 2, SET UP WRONG.  UNITS FITTED TO BOEING 757/767.  A DEFECT HAS BEEN FOUND IN WORKSHOP TEST EQUIP THAT ALLOWED UNITS TO BE RETURNED TO SERVICE WITH CHANNEL 2 SET UP WITH A 180 DEGREE ERROR.  AN OPERATOR RETURNED 2 ANGLE OF ATTACKS, BOTH PREVIOUSLY REPAIRED, FOUND FAULTY WHEN CHANNEL 2 SELECTED.  INITIALLY, NO FAULTS FOUND WITH EITHER UNIT.  INVEST REVEALED AN OPEN CIRCUIT ON CHANNEL 2 REF VOLTAGE FOR TEST EQUIP ANGLE PRECISION INDICATOR.  ALL OPERATORS INVOLVED NOTIFIED OF OCCURRENCE.  ALL UNITS, ANGLE OF ATTACK SENSOR P/N 861CAB, RELEASED TO SERVICE USING TEST EQUIP IN QUESTION SINCE LAST CALIBRATION HAVE BEEN RECALLED.  (X)
